RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1996, Volume 30, Issue 2, Pages 73–76 (Mi faa523)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief communications

Quadratic Relations in the Cohomology of Generalized Pure Braids and Dunkl Identities

V. A. Golubevaa, V. P. Leksinb

a All-Russian Institute for Scientific and Technical Information of Russian Academy of Sciences
b Kolomna State Pedagogical Institute

DOI: https://doi.org/10.4213/faa523

Full text: PDF file (372 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1996, 30:2, 131–134

Bibliographic databases:

UDC: 517.986.9+515.165.4
Received: 05.05.1995

Citation: V. A. Golubeva, V. P. Leksin, “Quadratic Relations in the Cohomology of Generalized Pure Braids and Dunkl Identities”, Funktsional. Anal. i Prilozhen., 30:2 (1996), 73–76; Funct. Anal. Appl., 30:2 (1996), 131–134

Citation in format AMSBIB
\Bibitem{GolLek96}
\by V.~A.~Golubeva, V.~P.~Leksin
\paper Quadratic Relations in the Cohomology of Generalized Pure Braids and Dunkl Identities
\jour Funktsional. Anal. i Prilozhen.
\yr 1996
\vol 30
\issue 2
\pages 73--76
\mathnet{http://mi.mathnet.ru/faa523}
\crossref{https://doi.org/10.4213/faa523}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1402083}
\zmath{https://zbmath.org/?q=an:0891.57002}
\transl
\jour Funct. Anal. Appl.
\yr 1996
\vol 30
\issue 2
\pages 131--134
\crossref{https://doi.org/10.1007/BF02509453}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1996VW86100006}


Linking options:
  • http://mi.mathnet.ru/eng/faa523
  • https://doi.org/10.4213/faa523
  • http://mi.mathnet.ru/eng/faa/v30/i2/p73

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Vershinin, “Braid groups and loop spaces”, Russian Math. Surveys, 54:2 (1999), 273–350  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:217
    Full text:101
    References:27
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020